Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 84, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jun 7, 2006, 2:22 PM CDT for 13 counties in Florida. It took effect at Jun 8, 2006, 2:25 AM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2006, 2:22 PM CDT (19:22 UTC)
- In effect from
- Jun 8, 2006, 2:25 AM CDT
- Expired
- Jun 8, 2006, 6:57 PM CDT
- In force
- 17 hr
- Issued by
- NWS Tallahassee, FL
Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1992 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 071922 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 322 PM EDT WED JUN 7 2006 ...A RED FLAG WARNING REMAINS IN EFFECT TODAY FOR SOUTHEAST ALABAMA UNTIL 7 PM CDT DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 30 PERCENT COMBINED WITH 20 FOOT WINDS AROUND 10 MPH AND THE KBDI INDEX GREATER THAN 500... ...A RED FLAG WARNING REMAINS IN EFFECT TODAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA UNTIL 8 PM EDT DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 25 PERCENT... ...A RED FLAG WARNING REMAINS EFFECT UNTIL TO 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT ON THURSDAY FOR MUCH OF THE FLORIDA BIG BEND AND INLAND EASTERN SECTIONS OF THE FLORIDA PANHANDLE FROM 1 PM EDT /12 PM CDT/ UNTIL 10 PM EDT /9 PM CDT/ DUE TO RELATIVE HUMIDITIES BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES GREATER THAN 75... .DISCUSSION...A WEAK COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST ON THURSDAY...BRINGING MUCH OF THE AREA A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. THE AIR WILL STILL BE DRY ENOUGH FOR ONE MORE DAY OF RED FLAG CONDITIONS ACROSS MUCH OF NORTH FLORIDA. FLZ011-013-016>019-026>029-034-080100- /O.NEW.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/ /O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 222 PM CDT WED JUN 7 2006 /322 PM EDT WED JUN 7 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009-010-012-080100- /O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-BAY- 222 PM CDT WED JUN 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-080000- /O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 222 PM CDT WED JUN 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-080000- /O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 322 PM EDT WED JUN 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
4 follow-up statements
000 WWUS82 KTAE 072359 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 759 PM EDT WED JUN 7 2006 ...THE RED FLAG WARNING IS CANCELLED FOR WEDNESDAY EVENING FOR SOUTHEAST ALABAMA... ...THE RED FLAG WARNING IS CANCELLED FOR WEDNESDAY EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA... ...THE RED FLAG WARNING IS CANCELLED FOR WEDNESDAY EVENING FOR MUCH OF THE FLORIDA PANHANDLE AND FLORIDA BIG BEND... ...A RED FLAG WARNING REMAINS IN EFFECT ON THURSDAY FOR MUCH OF THE FLORIDA BIG BEND AND INLAND EASTERN SECTIONS OF THE FLORIDA PANHANDLE FROM 1 PM EDT /12 PM CDT/ UNTIL 10 PM EDT /9 PM CDT/ DUE TO RELATIVE HUMIDITIES BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES GREATER THAN 75... .DISCUSSION...A WEAK COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST ON THURSDAY...BRINGING MUCH OF THE AREA A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. DURING THE AFTERNOON AND EARLY EVENING...DISPERSION INDICES ARE EXPECTED TO BE NEAR OR JUST OVER 75 ACROSS MUCH OF THE WARNING AREA AND THE AIR IS STILL EXPECTED TO REMAIN DRY ENOUGH FOR ONE MORE DAY OF RED FLAG CONDITIONS ACROSS MUCH OF NORTH FLORIDA. FLZ011-013-016>019-026>029-034-081100- /O.CAN.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/ /O.CON.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 659 PM CDT WED JUN 7 2006 /759 PM EDT WED JUN 7 2006/ ...RED FLAG WARNING IS CANCELLED FOR WEDNESDAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THURSDAY FOR A COMBINATION OF WIND...LOW RELATIVE HUMIDITY...AND DISPERSION VALUES WHICH WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-080100- /O.CAN.KTAE.FW.W.0083.000000T0000Z-060608T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 659 PM CDT WED JUN 7 2006 /759 PM EDT WED JUN 7 2006/ ...RED FLAG WARNING IS CANCELLED FOR WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. $$ FLZ007-009-010-012-080100- /O.CAN.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-BAY- 659 PM CDT WED JUN 7 2006 ...RED FLAG WARNING IS CANCELLED FOR WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. $$ BAM
000 WWUS82 KTAE 080725 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 325 AM EDT THU JUN 8 2006 ...THE RED FLAG WARNING IS CANCELLED FOR TODAY FOR COASTAL COUNTIES OF THE FLORIDA BIG BEND... ...A RED FLAG WARNING IS IN EFFECT FOR TODAY FOR ALL INLAND COUNTIES OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE FROM 1 PM EDT /12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES GREATER THAN 75... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING IN THESE SAME AREAS FOR SIMILAR REASONS... .DISCUSSION...A WEAK COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST TODAY...BRINGING MUCH OF THE AREA A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. HOWEVER...IT IS STILL EXPECTED TO BE DRY ENOUGH TO REACH RED FLAG CRITERIA OVER INLAND PORTIONS OF NORTH FLORIDA...ESPECIALLY CONSIDERING THAT DISPERSION INDICES WILL REMAIN HIGH. ONE MORE DAY OF RED FLAG CONDITIONS ARE POSSIBLE ACROSS THESE SAME AREAS ON FRIDAY. FLZ027-028-034-080830- /O.CAN.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/ WAKULLA-TAYLOR-DIXIE- 325 AM EDT THU JUN 8 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR COASTAL COUNTIES IN THE FLORIDA BIG BEND. THE SEA BREEZE SHOULD BRINGING IN MOISTURE OFF THE GULF OF MEXICO EARLY ENOUGH IN THE DAY TO PRECLUDE RED FLAG CONDITIONS IN THESE AREAS. $$ FLZ007-009-010-081930- /O.NEW.KTAE.FW.A.0071.060609T1700Z-060610T0000Z/ /O.EXA.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/ INLAND WALTON-HOLMES-WASHINGTON- 225 AM CDT THU JUN 8 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES GREATER THAN 75... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR SIMILAR REASONS... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THURSDAY FOR A COMBINATION OF WIND...LOW RELATIVE HUMIDITY...AND DISPERSION VALUES WHICH WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ011-013-016>019-026-029-081930- /O.NEW.KTAE.FW.A.0071.060609T1700Z-060610T0000Z/ /O.CON.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-LAFAYETTE- 225 AM CDT THU JUN 8 2006 /325 AM EDT THU JUN 8 2006/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES GREATER THAN 75... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR SIMILAR REASONS... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG WARNING FOR TODAY FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THURSDAY FOR A COMBINATION OF WIND...LOW RELATIVE HUMIDITY...AND DISPERSION VALUES WHICH WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
000 WWUS82 KTAE 081929 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 PM EDT THU JUN 8 2006 ...A RED FLAG WARNING REMAINS IN EFFECT FOR ALL INLAND COUNTIES OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES GREATER THAN 75... ...A RED FLAG WARNING IS IN EFFECT FOR FRIDAY FOR ALL INLAND COUNTIES OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE FROM 1 PM EDT /12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. DISPERSION INDICES MAY APPROACH 75... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM SATURDAY AFTERNOON THROUGH EVENING FOR MUCH OF NORTH FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE...HOT TEMPERATURES AND DRY AIR WILL PERSIST ACROSS THE LOCAL AREA INTO THE WEEKEND. DISPERSION INDICES WILL ALSO REMAIN ELEVATED THROUGH FRIDAY. THUS...RED FLAG CRITERIA IS EXPECTED OVER INLAND PORTIONS OF NORTH FLORIDA INTO SATURDAY. FLZ007-009>011-013-016>019-026-029-090000- /O.UPG.KTAE.FW.A.0071.060609T1700Z-060610T0000Z/ /O.NEW.KTAE.FW.W.0085.060609T1800Z-060610T0000Z/ /O.NEW.KTAE.FW.A.0072.060610T1700Z-060611T0000Z/ /O.CON.KTAE.FW.W.0084.000000T0000Z-060609T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-LAFAYETTE- 229 PM CDT THU JUN 8 2006 /329 PM EDT THU JUN 8 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND HIGH DISPERSION INDICES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BLOCK
000 WWUS82 KTAE 082357 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 757 PM EDT THU JUN 8 2006 ...A RED FLAG WARNING HAS BEEN CANCELLED FOR ALL INLAND COUNTIES OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE THIS THURSDAY EVENING... ...A RED FLAG WARNING IS IN EFFECT FOR FRIDAY FOR ALL INLAND COUNTIES OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE FROM 1 PM EDT /12 PM CDT/ UNTIL 8 PM EDT /7 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. DISPERSION INDICES MAY APPROACH 75... ...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH EVENING FOR MUCH OF NORTH FLORIDA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE...HOT TEMPERATURES AND DRY AIR WILL PERSIST ACROSS THE LOCAL AREA FOR THE AFTERNOONS INTO THE WEEKEND. DISPERSION INDICES WILL ALSO REMAIN ELEVATED THROUGH FRIDAY. THUS...RED FLAG CRITERIA IS EXPECTED OVER INLAND PORTIONS OF NORTH FLORIDA FRIDAY AND SATURDAY. FLZ007-009>011-013-016>019-026-029-090800- /O.CAN.KTAE.FW.W.0084.000000T0000Z-060609T0000Z/ /O.CON.KTAE.FW.W.0085.060609T1800Z-060610T0000Z/ /O.CON.KTAE.FW.A.0072.060610T1700Z-060611T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-LAFAYETTE- 657 PM CDT THU JUN 8 2006 /757 PM EDT THU JUN 8 2006/ ...RED FLAG WARNING IS CANCELLED THIS THURSDAY EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS VALID THIS EVENING OVER MOST OF THE INTERIOR OF NORTH FLORIDA. A RED FLAG WARNING HAS BEEN ISSUED FOR FRIDAY AFTERNOON OVER MUCH OF THE INTERIOR OF NORTH FLORIDA FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ FRIDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON FRIDAY. A COMBINATION OF LOW RELATIVE HUMIDITY...WARM TEMPERATURES AND ELEVATED DISPERSION INDICES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ MCT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 7, 1:30 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 7, 1:30 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT WED JUN 7 2006
.DISCUSSION...A NEW RECORD LOW TEMPERATURE WAS ESTABLISHED AT
TALLAHASSEE THIS MORNING WITH A READING OF 54 DEGREES. THICK CIRRUS
STREAMING ACROSS MAINLY THE FLORIDA PANHANDLE IS HOLDING TEMPS DOWN
A FEW DEGREES THERE. WE ARE ON TRACK TO VERIFY OUR RED FLAG WARNING
FOR THE TRI-STATE REGION.
&&
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT.
THE UPPER PATTERN BECOMES LESS AMPLIFIED AS THE UPPER LOW OFF NEW
ENGLAND CONTINUES TO LIFT NORTHEAST AND THE STRONG RIDGE TO OUR WEST
BEGINS TO FLATTEN. THE SHORT RANGE MODELS SHOW A WEAKENING FRONTAL
BOUNDARY/TROUGH ARRIVING FROM THE NORTHWEST THURSDAY. WITH LACK OF
UPPER SUPPORT AND LIMITED MOISTURE...WILL KEEP POPS IN THE SLIGHT
CHANCE CATEGORY. THIS BOUNDARY WILL STILL BE LINGERING OVER OUR FL
ZONES ON FRI...SO SLIGHT CHANCE POPS WILL BE KEPT IN PLACE FOR THOSE
ZONES. AFTERNOON TEMPS WILL SLOWLY CLIMB INTO THE MID 90S INLAND
LOCATIONS.
.LONG TERM...SATURDAY THROUGH WEDNESDAY.
THE ERN U.S. LONG WAVE TROUGH WILL LIFT FURTHER NWD EARLY IN THIS
PERIOD ALLOWING HEIGHTS TO RISE. THE RESULT WILL BE SOME VERY HOT
TEMPS. MEX GUIDANCE WENT 100 FOR ABY AND MAI ON SAT. WE ARE NOT
QUITE READY TO GO FOR THAT, BUT SOME INLAND AREAS WILL SEE UPPER 90S
FOR THE WEEKEND. POPS WILL GRADUALLY INCREASE FROM SLIGHT CHANCE
OVER THE WEEKEND TO 30 FOR MON AND TUE AND 40 BY NEXT WED AS THE
TROUGH DEEPENS ONCE AGAIN OVER THE E ALLOWING FRONTAL BOUNDARIES TO
MAKE IT INTO THE GULF STATES.
&&
.MARINE...SOUTHWEST TO WEST WINDS WILL CONTINUE THROUGH THE PERIOD
WITH WINDS AND SEAS BRIEFLY INCREASING ALONG THE COAST IN THE
AFTERNOONS AS THE SEA BREEZE KICKS IN.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL AT THE TAF SITES OVERNIGHT
WITH SCT CU AND SCT-BKN CI. WITH DEWPOINTS EXPECTED TO COME UP A BIT
TONIGHT WITH WINDS GOING CALM...DID INCLUDE A TEMPORARY MVFR VIS
RESTRICTION AT VLD BEFORE SUNRISE.
&&
.FIRE WEATHER...THE RED FLAG WARNING IS IN EFFECT FOR ALL BUT GULF
AND FRANKLIN COUNTIES UNTIL THIS EVENING. ON THURSDAY...LOOKS LIKE
WE MAY SEE DURATIONS OF LOW RH ACROSS A PORTION OF THE INLAND
PANHANDLE AND A LARGE PORTION OF THE BIG BEND. EVEN IF WE DONT HIT
DURATIONS...DISPERSIONS WILL BE ABOVE 75.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 62 94 66 96/ 05 20 00 20
PANAMA CITY 71 89 74 91/ 05 20 00 20
DOTHAN 65 94 69 94/ 05 20 00 10
ALBANY 64 94 67 95/ 05 20 00 10
VALDOSTA 62 93 66 96/ 05 20 00 10
CROSS CITY 62 93 66 95/ 05 20 00 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING ALL ZONES UNTIL 7 PM CDT TODAY.
GA...RED FLAG WARNING ALL ZONES UNTIL 8 PM EDT TODAY.
FL...RED FLAG WARNING ALL ZONES UNTIL 9 PM EDT TODAY.
RED FLAG WARNING FOR JACKSON AND CALHOUN AND ALL BUT FRANKLIN
OF THE BIG BEND THURSDAY FROM 1 PM EDT TO 8 PM EDT.
&&
AVIATION/FIRE WX...GOULD
PUBLIC/MARINE...BARRY
LONG TERM...WOOLHazardous weather outlook, Jun 7, 3:46 AM CDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 446 AM EDT WED JUN 7 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-080900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 346 AM CDT WED JUN 7 2006 /446 AM EDT WED JUN 7 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND THE NORTHEAST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VERY DRY CONDITIONS WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT IGNITE TODAY. THERE IS ALSO A MODERATE RISK FOR RIP CURRENTS TODAY ALONG THE FLORIDA PANHANDLE AND BIG BEND BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A WEAK FRONT AND UPPER LEVEL DISTURBANCE WILL BRING SLIGHT CHANCES FOR THUNDERSTORMS TO THE ENTIRE AREA ON THURSDAY AND TO NORTH FLORIDA ON FRIDAY. TEMPERATURES WILL BECOME RATHER HOT BY LATER IN THE WEEK...REACHING THE MID TO UPPER 90S ACROSS MOST AREAS FROM FRIDAY THROUGH THE WEEKEND. AFTER A DRY DAY ON SATURDAY...LOW CHANCES FOR THUNDERSTORMS WILL RETURN TO THE FORECAST FOR SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 18-WOOL
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.